On the global well-posedness for Boussinesq system

H. Abidi, T. Hmidi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we give a global well-posedness result for the two-dimensional Boussinesq system with partial viscosity, when the initial data v0 ∈ B∞, 1-1 (R2) ∩ L2 (R2) and θ0 ∈ B2, 10 (R2).

Original languageEnglish (US)
Pages (from-to)199-220
Number of pages22
JournalJournal of Differential Equations
Volume233
Issue number1
DOIs
StatePublished - Feb 1 2007

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the global well-posedness for Boussinesq system'. Together they form a unique fingerprint.

Cite this